Library Header Image
LSE Research Online LSE Library Services

Efficient estimation for semivarying-coefficient models

Tong, Howell and Xia, Y and Zhang, W (2004) Efficient estimation for semivarying-coefficient models. Biometrika, 91 (3). pp. 661-681. ISSN 0006-3444

Full text not available from this repository.
Identification Number: 10.1093/biomet/91.3.661
Item Type: Article
Official URL:
Additional Information: © 2004 Oxford University Press
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 02 Jul 2008 08:49
Last Modified: 01 Oct 2010 08:56

Actions (login required)

View Item View Item